State complexity of basic operations on suffix-free regular languages

Yo Sub Han, Kai Salomaa

Research output: Contribution to journalArticle

50 Citations (Scopus)

Abstract

We investigate the state complexity of basic operations for suffix-free regular languages. The state complexity of an operation for regular languages is the number of states that are necessary and sufficient in the worst-case for the minimal deterministic finite-state automaton that accepts the language obtained from the operation. We establish the precise state complexity of catenation, Kleene star, reversal and the Boolean operations for suffix-free regular languages.

Original languageEnglish
Pages (from-to)2537-2548
Number of pages12
JournalTheoretical Computer Science
Volume410
Issue number27-29
DOIs
Publication statusPublished - 2009 Jun 28

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'State complexity of basic operations on suffix-free regular languages'. Together they form a unique fingerprint.

  • Cite this